# SDR FDEA201404120721

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 22,840 hours, 12,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5398675120500
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, ACCESS THRU 312AR BETWEEN FRAME 86 & FRAME 87, STRINGER 33L, WEB FLANGE DEFORMED.  REMOVED, FABRICATED, LOCATED & DRILLED & INSTALLED NEW WEB FLANGE IAW SRM 51-40-21, 51-40-44, 51-20-10, 51-75-10 & STAM TRAVELER T14 1059529, MAT 2024-T3 .032C BATCH 000255053 DWG A53986751.  IDENTIFIED PART IAW GMM 7-0-1001.
